# SDR 97ZZZX3368

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854CA
- Make and model: Beech 1900D
- Aircraft serial: UE60
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FIRE PROTECTION AMP TEST INOPERATIVE.  FOUND LT ENGINE FIRE LOOP FAILED.
